# SDR JJW2002F00000

- Difficulty date: July 12, 2002
- Submitted: July 30, 2002
- Operation: Air carrier
- Aircraft: N281CB
- Make and model: Bell 206B
- Aircraft serial: 3303
- Engine: Allsn 250C20
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 206031106017S
- Condition: Cracked
- Location: Fuselage
- Part time: 10,354 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND STIFFNER CRACKED DURING INSPECTION - CRACK ORIGINATED IN LOWEST  HI-LOCK FASTENER POSITION 2.875 INCH BELOW TOP OF PART.   ALSO SPLICED NEW WEB (PN 206031106349S) DUE TO CRACK IN WEB FROM SAME LOCATION.  REPLACED STIFFNER.  ALL WORK IAW SRM.
